Previous |  Up |  Next


Title: Systems of unary algebras with common endomorphisms. II (English)
Author: Jakubíková, Danica
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 3
Year: 1979
Pages: 421-429
Summary lang: Russian
Category: math
MSC: 08A60
idZBL: Zbl 0401.08010
idMR: MR0536068
DOI: 10.21136/CMJ.1979.101625
Date available: 2008-06-09T14:35:24Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_29-1979-3_12.pdf 1.182Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo